# SDR AALA20030298

- Difficulty date: March 7, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS OVERHEAD EMERGENCY EXIT LIGHTS INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERY AT FIRST CLASS BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
